# SDR DALA14007433770

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND IN AFT CARGO BAY, BELOW LAVATORY HOLDING TANK, BS 907,  FRAME CORRODED BETWEEN STRINGERS 23-24L.  MAINTENANCE REPAIRED IAW PRI ERA 521032-14 REV 0, ERA 521032-14, REV ORIGINAL.
